# SDR 2003UALA00115

- Difficulty date: January 24, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 31,507 hours, 6,343 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR 1L  AFT GIRT FITTING CRACKED.  REPLACED AFT GIRT FITTING.
